# SDR VTZA990212

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Governor
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAD/GSO - FLT 7161 - DURING TAKEOFF AT 0645 HOURS, CREW ABORTED TAKEOFF DUE TO NR 1 ENGINE RPM ROLLED BACK SLOWLY TO 99 PERCENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED PROP GOVERNOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
